| Model Number |
20E |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device would not power on with ac power.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker advised the customer that their device is not serviceable and is no longer under warranty.Stryker recommended that the customer remove the device from service and a replacement device be obtained.The device was not returned to stryker for evaluation.